×

zbMATH — the first resource for mathematics

Espaces d’interpolation et théorème de Soboleff. (French) Zbl 0151.17903

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. P. CALDERÓN et A. ZYGMUND, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139. · Zbl 0047.10201
[2] S. CAMPANATO, Teoremi de interpolazione per transformazioni che applicano lp in ch, α, Ann. Scuola Norm. Sup., Pisa, 18 (1964), 345-360. · Zbl 0135.35102
[3] S. CAMPANATO et M. K. V. MURTHY, Una generalizzazione del teorema di Riesz-thorin, Ann. Scuola Norm. Sup., Pisa, 19 (1965), 87-100. · Zbl 0145.16301
[4] M. COTLAR, A combinatorial inequality and its applications to L2 spaces, Revista Mat. Cuyana, 1 (1955), 41-55. · Zbl 0071.33301
[5] M. COTLAR, A unified theory of Hilbert transforms and ergodic theorems, Revista Mat. Cuyana, 1 (1955), 105-167. · Zbl 0071.33402
[6] M. COTLAR, Condiciones de continuidad de operadores potentiales y de Hilbert, Cursos y seminarios de matematica, Fascículo 2, Universidade de Buenos Aires, 1959. · Zbl 0094.10101
[7] M. COTLAR et R. PANZONE, Generalized potential operators, Revista Un. Mat. Argentina, 19 (1960), 3-41. · Zbl 0107.32703
[8] E. GAGLIARDO, Proprietà di alcune classi di funzioni in più variabili, Ricerche Mat., 7 (1958), 102-137. · Zbl 0089.09401
[9] P. GRISVARD, Commutativité de deux foncteurs d’interpolation et applications, Thèse, Paris (1965).
[10] G. H. HARDY et J. E. LITTLEWOOD, Some properties of fractional integral. I, II, Math. Z., 28 (1928), 565-606, 34 (1931), 403-439. · JFM 54.0275.05
[11] L. HÖRMANDER, Estimates for translation invariant operators in lp spaces, Acta Math., 104 (1960), 93-140. · Zbl 0093.11402
[12] J. L. LIONS, Théorèmes de trace et d’interpolation. I, II, Ann. Scuola Norm. Sup., Pisa, 13 (1959), 389-403, 15 (1960), 317-331 ; III, J. Math. Pures Appl., 42 (1963), 195-203 ; IV, Math. Ann., 151 (1963), 42-56 ; V, Acad. Brasil Ciensas, 35 (1963), 1-10. · Zbl 0121.32804
[13] J. L. LIONS, Sur LES espaces d’interpolation ; dualité, Math. Scand., 9 (1961), 147-177. · Zbl 0103.08102
[14] J. L. LIONS et J. PEETRE, Sur une classe d’espaces d’interpolation, Publ. Math. Inst. Hautes Etudes Sci., 19 (1964), 5-68. · Zbl 0148.11403
[15] S. G. MICHLIN, Sur LES multiplicateurs des intégrales de Fourier, Dokl. Akad. Nauk SSSR, 109 (1956), 701-203, (en russe). · Zbl 0073.08402
[16] S. G. MICHLIN, Intégrales de Fourier et intégrales singulières multiples, Vestnik Leningrad. Univ. Ser. Mat. Mech. Astr., 12 (1957), 143-155, (en russe). · Zbl 0092.31701
[17] C. B. MORREY, Functions of several variables and absolute continuity, Duke Math. J., 6 (1940), 187-215. · JFM 66.1225.01
[18] S. M. NIKOLSKII, Sur LES théorèmes de plongement, de prolongement et d’approximation des fonctions différentiables de plusieurs variables, Uspechi Mat. Nauk SSSR, 16, 5 (1961) 55-104, (en russe). · Zbl 0269.26011
[19] L. NIRENBERG, On elliptic partial differential equations, Ann. Scuola Norm. Sup., Pisa, 13 (1959), 115-162. · Zbl 0088.07601
[20] R. O’NEIL, Convolution operators and L(p, q) spaces, Duke Math. J., 30 (1963), 129-142. · Zbl 0178.47701
[21] J. PEETRE, Nouvelles propriétés d’espaces d’interpolation, C. R. Acad. Sci., Paris, 256 (1963), 54-55. · Zbl 0129.08401
[22] J. PEETRE, A theory of interpolation of normed spaces, Cours, Brasília (1963). · Zbl 0162.44502
[23] J. PEETRE, On the theory of interpolation spaces, Revista Un. Mat. Argentina. · Zbl 0179.17503
[24] J. PEETRE, Espaces d’interpolation, généralisations, applications, Rend. Sem. Mat. Fis., Milano, 34 (1964), 133-161. · Zbl 0151.17902
[25] J. PEETRE, Etude de quelques méthodes d’interpolation. (manuscrit inédit).
[26] J. PEETRE, Applications de la théorie des espaces d’interpolation dans l’analyse harmonique. (à paraître aux Ricerche Mit.). · Zbl 0154.15302
[27] J. PEETRE, Applications de la théorie des espaces d’interpolation aux développements orthogonaux. (à paraître). · Zbl 0145.39702
[28] M. RIESZ, Sur LES fonctions conjuguées, Math. Z., 27 (1927), 218-244. · JFM 53.0259.02
[29] L. SCHWARTZ, Théorie des distributions, Paris, 1950-1951. · Zbl 0042.11405
[30] E. SHAMIR, Mixed boundary value problems for elliptic equations in the plane. The Lp theory, Ann. Scuola Norm. Sup., Pisa, 17 (1963), 117-139. · Zbl 0117.07002
[31] E. SHAMIR, Reduced Hilbert transforms and singular integral equations, J. Anal. Math., 12 (1964), 277-305. · Zbl 0173.14502
[32] S. SOBOLEFF, Sur un théorème d’analyse fonctionnelle, Mat. Sbornik, 4 (46) (1938), 471-497. (en russe). · JFM 64.1100.02
[33] G. STAMPACCHIA, L(p, λ) spaces and interpolation, Comm. Pure Appl. Math., 17 (1964), 293-306. · Zbl 0149.09201
[34] M. H. TAIBLESON, On the theory of Lipschitz spaces of distributions on Euclidean n-space. I. principal properties, J. Math. Mech., 13 (1964), 407-419. · Zbl 0132.09402
[35] C. O. THORIN, Convexity theorems, Thèse, Lund, 1948 (Medd. Lunds Univ. Mat. Sem., 9 (1948), 1-57). · Zbl 0034.20404
[36] J. PEETRE, On convolution operators leaving lp, λ spaces invariant. (à paraître aux Ann. Mat. Pura Appl.). · Zbl 0149.09102
[37] S. SPANNE, Sur l’interpolation entre LES espaces lpфk. (à paraître aux Ann. Scuola Norm. Sup., Pisa). · Zbl 0203.12403
[38] G. STAMPACCHIA, The spaces L(p, λ), N(p, λ) and interpolation, Ann. Scuola Norm. Sup., Pisa, 19 (1965), 443-462. · Zbl 0149.09202
[39] M. H. TAIBLESON, On the theory of Lipschitz spaces of distributions on euclideau n-space. II. translation invariant operators, duality, and interpolation, J. Math. Mech., 14 (1965), 821-839. · Zbl 0132.09402
[40] M. H. TAIBLESON, The preservation of Lipschitz spaces under singular integral operators. Studia Math., 24 (1964), 107-111. · Zbl 0123.08405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.